# SDR ASAA2018091926178

- Difficulty date: September 15, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,915 hours, 24,035 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH ONE PACK MEL'D ON TAKE OFF FRON SLC, RT PACK MADE 3 PSI DIFFERENTIAL PRESSURE UP TO 10,000 MSL THAN THE DIFF PRESSURE REDUCED TO 0 PSI AND THE CABIN CLIMBED TO 10,000 FEET RETURNED TO SLC AFTER REFERENCING QRH. GROUNDED - YES. ON DEFERRAL.
